No Cover Image

Conference Paper/Proceeding/Abstract 388 views

On Variables with Few Occurrences in Conjunctive Normal Forms / Oliver, Kullmann

Theory and Applications of Satisfiability Testing - SAT 2011, Volume: 6695, Pages: 33 - 46

Swansea University Author: Oliver, Kullmann

Full text not available from this repository: check for access using links below.

Published in: Theory and Applications of Satisfiability Testing - SAT 2011
ISSN: 0302-9743 1611-3349
Published: 2011
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7515
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Start Page: 33
End Page: 46